lawyersmedicalmalpractice.org   SUBMIT


  close
***The wonderful automoderator has responded politely with the information I needed, feel free to disregard.*** Due to issues with scheduling and refills I ended up missing psych medications for about a week, I've recently found out that when missing more than 3 days of medication you're supposed to start over at the smallest dosages, my psychiatrist said nothing about this and resumed medication at a high dose. The medication I'm taking is called Lamictal and due to my psychiatrist's negligence I've been suffering from a rash which started on my eyelids about a month ago and has recently spread to the rest of my body, I've been to the ER and to a dermatologist and no one could figure out what caused it, it is through my own research that I discovered what's been putting me in so much discomfort and I'm wondering if there is any action that can be taken against my psychiatrist. Edit: TL;DR: Assume my hypothesis is correct as that is the only possible venue for a medical malpractice suit, stop berating me for researching my condition during a time of great stress. I understand that the internet isn't the most liable source but the ER doctor and the dermatologist have given no information and have said openly that they have no idea what is causing the rash and gave me creams that considerably worsened the rash. Now my condition continues to worsen, and it is after my own research that I've found something that makes sense and none of you will even humor the idea that I've learned something of value. I will get it confirmed upon speaking to my dermatologist who I have a feeling will be relieved that I found the reason for my suffering without much effort on their part. I'm discontinuing my use of Lamictal as that is the only thing I can do to relieve the symptoms and when it begins clearing up further proof will be had. If you'd like to read up on the information I've learned I can supply the links or you can see that I previously commented with the sources. I have read thoroughly on all types of rashes over the course of this week as I've been desperate to make it stop and this information answers every question, it even has the same appearance as several iterations of the Lamictal rash where it hasn't looked nearly as similar to any other rash I've seen beyond hives which makes no sense as nothing else has changed, hydrocortisone makes it worse, and benadryl has not even impeded the spreading. Instead of criticizing my use of the internet I'd appreciate actual legal counseling, if this ends up not being the cause then clearly I have no case and it does not need to be the root of your responses, it is only serving to frustrate me further in a time of great stress.